# SDR SWAA2022061514251

- Difficulty date: June 1, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 58,679 hours, 34,769 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL GROUND POWER RECEPTACLE (EGPR) PREVIOUS REPAIR FILLER IS BENT/DISBONDING. / [01] REMOVED DAMAGED REPAIR FILLER AND RUBBING BLOCK; REMOVED 4 EA FASTNERS COMMON TO SKIN AND FRAME TO FACILITATE REPAIR IAW SRM 53-10-15-2R.;[02] ACCOMPLISHED 10X INSP OF EXISTING TRIM OUT AREA. FOUND NO DEFECTS IAW SRM 53-10-15-2R.;[03] VERIFIED MATERIAL FOR -1 DOUBLER. 2024-T3; .050'; A-TAG A02062 IAW SRM 53-10-15-2R.;[04] VERIFIED ITEMS 1 THROUGH 3;[05] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 23; NO DEFECTS NOTED. TOOL#31823; DUE 23DEC22;[06] ACCOMPLISHED .040' INSURANCE CUT TO TRIM OUT AREA IAW SRM 53-10-15-2R.;[07] FABRICATED -1 DOUBLER AND DRILLED REQUIRED HOLES TO SIZE; DEBURRED. RE-INSTALLED INITIAL RIVETS THAT WERE REMOVED IN STEP 1 IAW SRM 53-10-15-2R.;[08] VERIFIED ITEMS 6 AND 7 OK TO TREAT AND PRIME REPAIR PARTS AND AIRCRAFT SKIN AROUND REPAIR.;[09] APPLIED ALODINE AND PRIMED -1 DOUBLER AND SKIN AROUND REPAIR AREA IAW SRM 53-10-15-2R.;[10] VERIFIED ITEM 9; OK TO INSTALL DOUBLER;[11] INSTALLED -1 DOUBLER WET WITH SEALANT IAW SRM 53-10-15-2R.;[12] VERIFIED STEP 11;[13] INSTALLED STRIKER PLATE IAW B737 SRM 53-10-15-2R-4 REPAIR 4.;[14] OK TO RESTORE FINISH;[15] APPLIED TOPCOAT TO REPAIR IAW B737 AMM 51-21-73-370-804.;[16] VERIFIED STEP 15 AUDIT C/W
